# SDR UIEA2019051604215

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,367 hours, 21,129 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 3003
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER T/O AMBER ADVISORY MESSAGE, R FWD FUEL PUMP MESSAGE (CLEARED PASSING 7000). LP 1033533-3: AFTER T/O & AFTER RT FWD FUEL PUMP LOW PRESS, FUEL CONFIG WARNING, LEFT FUEL TANK INDICATED A 3000+ LB IMBALANCE. LP 1033534 - 3: 3000 LB IMBALANCE WITH L TANK SHOWING 9000 LB + RT TANK SHOWING 12.4, MADE LEFT TURN AND IMBALANCED DISAPPEARED AND FUEL CONFIG MSG CLEARED. ( REMOVED AND REPLACED RH FWD BOOST PUMP PER AMM 28-22-03. OPS CHECK GOOD AND LEAK CHECK GOOD. )
